# SDR 97ZZZM842

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASS DOOR ANGLE CRACKED UNDER MOUNTING BOX TO DOOR OPERATING MECHANISM.  REF SRM 52-11-11 FIG 1 (SHEET 1 INCH, DETAIL 'E') ITEM NR 27.  REPLACED BOTH ANGLES PER SRM AND FAN DJR/RJ0318-97.  (M)
